Title: Some results on fuzzy 2-Banach spaces

Authors: A.R. Meenakshi; D. Cokilavany

Addresses: Department of Mathematics, Annamalai University, Annamalainagar - 608 002, India ' Department of Mathematics, Anna University, Chennai - 600 025, India

Abstract: The notion of a fuzzy 2-Banach space is studied and examples are provided to illustrate the fuzzy 2-Banach space. Further, it is proved that every fuzzy 2-normed linear space of dimension 2 is a fuzzy 2-Banach space when the underlying field is complete.

Keywords: fuzzy 2-norm; bounded linear 2-functional; continuous linear 2-functional; fuzzy 2-Banach space.

DOI: 10.1504/IJFCM.2017.089443

International Journal of Fuzzy Computation and Modelling, 2017 Vol.2 No.3, pp.252 - 260

Available online: 16 Jan 2018

Full-text access for editors Access for subscribers Purchase this article Comment on this article